Alert archive / Texas / Gale Warnings in 2012

Gale Warning 5, NWS Corpus Christi, TX

December 9, 2012

NWS Corpus Christi, TX issued this gale warning at Dec 9, 2012, 2:56 PM CST. It took effect at Dec 10, 2012, 6:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2012, 2:56 PM CST (20:56 UTC)
In effect from
Dec 10, 2012, 6:00 AM CST
Expired
Dec 10, 2012, 11:45 AM CST
In force
6 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

782 
WHUS74 KCRP 092056
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
256 PM CST SUN DEC 9 2012

...GALE FORCE WIND ANTICIPATED MONDAY MORNING INTO MONDAY
AFTERNOON ACROSS THE MIDDLE TEXAS GULF WATERS...

.A STRONG COLD FRONT WILL MOVE ACROSS THE GULF WATERS EARLY
MONDAY MORNING. VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE
COLD FRONT WITH WIND SPEEDS INCREASING TO AROUND 30 KNOTS. GALE
FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS ARE LIKELY. THE WIND
WILL GRADUALLY WEAKEN MONDAY AFTERNOON AND NIGHT.

GMZ250-255-270-275-100500-
/O.UPG.KCRP.GL.A.0002.121210T1400Z-121210T2200Z/
/O.NEW.KCRP.GL.W.0005.121210T1200Z-121210T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
256 PM CST SUN DEC 9 2012

...GALE WARNING IN EFFECT FROM 6 AM TO 3 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY. 

* WINDS: VERY STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD
  FRONT EARLY MONDAY MORNING. WINDS WILL INCREASE TO AROUND 30
  KNOTS WITH GALE FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS
  LIKELY.

* SEAS: SEAS WILL BUILD BETWEEN 7 AND 11 FEET OVER THE GULF 
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES 
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-100500-
/O.CON.KCRP.SC.Y.0060.121210T1200Z-121210T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
256 PM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST
MONDAY. 

* WINDS AND WAVES: STRONG NORTHERLY WINDS WILL INCREASE BEHIND A
  COLD FRONT EARLY MONDAY MORNING. WINDS WILL INCREASE TO 25 TO 30
  KNOTS EARLY MONDAY MORNING. ROUGH TO VERY ROUGH BAY CONDITIONS
  ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JR
3 follow-up statements
895 
WHUS74 KCRP 100438
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1038 PM CST SUN DEC 9 2012

...GALE FORCE WIND EXPECTED MONDAY MORNING AND AFTERNOON ACROSS
   THE MIDDLE TEXAS GULF WATERS...

.A STRONG COLD FRONT WILL MOVE ACROSS THE GULF WATERS EARLY
MONDAY MORNING. VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE
COLD FRONT WITH WIND SPEEDS INCREASING TO AROUND 30 KNOTS. GALE
FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS ARE LIKELY. THE WIND
WILL GRADUALLY WEAKEN MONDAY AFTERNOON AND NIGHT.

GMZ250-255-270-275-101245-
/O.CON.KCRP.GL.W.0005.121210T1200Z-121210T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1038 PM CST SUN DEC 9 2012

...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY. 

* WINDS: VERY STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD
  FRONT EARLY MONDAY MORNING. SUSTAINED WIND WILL INCREASE TO 25
  TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS BETWEEN 30 TO 35
  KNOTS INCLUSIVE NEARSHORE AND 35 TO 40 KNOTS OFFSHORE.

* SEAS: SEAS WILL BUILD TO BETWEEN 5 AND 7 FEET NEARSHORE...AND 8
  AND 11 FEET OVER THE OFFSHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-101245-
/O.CON.KCRP.SC.Y.0060.121210T1200Z-121210T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1038 PM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST
MONDAY. 

* WINDS AND WAVES: STRONG NORTH WIND WILL INCREASE BEHIND A COLD
  FRONT EARLY MONDAY MORNING. WINDS WILL INCREASE TO 20 TO 30
  KNOTS EARLY MONDAY MORNING. ROUGH TO VERY ROUGH BAY CONDITIONS
  ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

87
340 
WHUS74 KCRP 100927
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
327 AM CST MON DEC 10 2012

...GALE FORCE WINDS EXPECTED THIS MORNING AND EARLY AFTERNOON
   ACROSS THE MIDDLE TEXAS GULF WATERS...

.A STRONG COLD FRONT WILL MOVE ACROSS THE GULF WATERS EARLY
THIS MORNING. VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE
COLD FRONT WITH WIND SPEEDS INCREASING TO AROUND 30 KNOTS. GALE
FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS ARE LIKELY. THE WIND
WILL GRADUALLY WEAKEN LATER THIS AFTERNOON AND EVENING.


GMZ250-255-270-275-101800-
/O.CON.KCRP.GL.W.0005.121210T1200Z-121210T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
327 AM CST MON DEC 10 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

* WINDS: VERY STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD
  FRONT EARLY THIS MORNING. SUSTAINED WIND WILL INCREASE TO NEAR 30
  KNOTS WITH FREQUENT GALE FORCE GUSTS OF 35 TO 40 KNOTS.

* SEAS: SEAS WILL BUILD TO BETWEEN 6 AND 8 FEET NEARSHORE...AND 9
  TO 13 FEET OVER THE OFFSHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-101800-
/O.EXT.KCRP.SC.Y.0060.121210T1000Z-121210T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
327 AM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: STRONG NORTH WIND WILL INCREASE BEHIND A COLD
  FRONT EARLY THIS MORNING. WINDS WILL INCREASE TO 25 TO 30 KNOTS
  THIS MORNING WITH GUSTS NEAR GALE. ROUGH TO VERY ROUGH BAY
  CONDITIONS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TMT
760 
WHUS74 KCRP 101745
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1145 AM CST MON DEC 10 2012

...STRONG OFFSHORE WINDS CONTINUING OVER THE BAYS THROUGH MID
AFTERNOON AND OVER THE GULF WATERS THROUGH LATE TONIGHT...

.STRONG OFFSHORE WINDS ONGOING THIS AFTERNOON ACROSS THE MIDDLE
TEXAS COASTAL WATERS WILL GRADUALLY WEAKEN LATER THIS AFTERNOON
OVER THE BAYS AND LATER TONIGHT OVER THE GULF WATERS..

GMZ250-255-270-275-110145-
/O.CAN.KCRP.GL.W.0005.000000T0000Z-121210T2100Z/
/O.EXB.KCRP.SC.Y.0060.000000T0000Z-121211T0600Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1145 AM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR
THE MIDDLE TEXAS GULF WATERS. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS DECREASING TO 20 TO
  25 KNOTS LATE IN THE AFTERNOON. SEAS 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-102100-
/O.CON.KCRP.SC.Y.0060.000000T0000Z-121210T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1145 AM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON FOR THE MIDDLE TEXAS COASTAL WATERS BAYS AND WATERWAYS.

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS DECREASING TO 15 TO
  25 KNOTS LATE AFTERNOON. CHOPPY TO ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Dec 9, 11:40 AM CST, 3 hours 16 minutes earlier.

Area forecast discussion, Dec 9, 11:40 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1140 AM CST SUN DEC 9 2012

.DISCUSSION...UPDATE FOR 18Z AVIATION.

&&

.AVIATION...BKN STRATACU IN THE MVFR RANGE ALONG AND EAST OF A
COT-ALI-NQI LINE. VFR CONDITIONS WILL GRADUALLY DEVELOP 18Z-20Z
FROM W TO E...WITH THE EXCEPTION OF AREAS ALONG AND E OF VCT-RKP
LINE. ISOLATED SHRAS POSSIBLE THROUGH MID AFTERNOON VCT-RKP.
S WINDS GUSTING TO AROUND 20 KTS ACROSS EASTERN TAF SITES DURING
THE AFTERNOON...DIMINISHING EARLY THIS EVENING. STRONG COLD FRONT
WILL MOVE THROUGH SOUTH TEXAS 07Z-11Z...WITH SCT-BKN LINE OF SHRAS
AND TSTMS POSSIBLE ALONG AND AHEAD OF IT ACROSS EASTERN TAF SITES.
BEHIND THE FRONT...STRONG N WINDS WILL DEVELOP...GUSTING AT TIMES
TO OVER 30 KTS. IN ADDITION...MVFR DECK WILL DEVELOP ACROSS MUCH
OF THE AREA AND POSSIBLY POST FRONTAL SHRAS ACROSS EASTERN TAF
SITES.

&&

.PREV DISCUSSION... /ISSUED 1012 AM CST SUN DEC 9 2012/

DISCUSSION...WEAK LEAD SHORTWAVE IS APPROACHING THE RIO GRANDE
PLAINS THIS MORNING AND WILL MOVE ACROSS SOUTH TEXAS THIS
AFTERNOON. WEAK RETURNS SHOWING UP ON RADAR THIS MORNING ACROSS
WEBB AND LA SALLE COUNTIES NOT REACHING THE GROUND. ISOLATED
STREAMER SHOWERS ACROSS THE NORTHEAST CWA OCCURRING...AND WILL
MAINTAIN THE INHERITED 20 POPS ALONG AND NORTHEAST OF I-37 FOR
TODAY.

GALE WATCH FOR THE GULF WATERS IN EFFECT FOR TOMORROW BEHIND THE
STRONG COLD FRONT WILL LIKELY BE UPGRADED TO A GALE WARNING IN THE
AFTERNOON PACKAGE. WENT AHEAD AND ISSUED SMALL CRAFT ADVISORY FOR
TOMORROW FOR THE BAYS IN THIS MORNINGS COASTAL WATERS FORECAST.

NO OTHER CHANGES PLANNED AT THE MOMENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    86  51  58  39  61  /  10  40  20   0   0
VICTORIA          81  47  53  31  59  /  30  70  20   0   0
LAREDO            85  51  60  38  62  /  10  20  10   0   0
ALICE             87  49  58  38  61  /  10  40  20   0   0
ROCKPORT          81  52  59  38  59  /  20  50  30   0   0
COTULLA           84  47  56  33  61  /  10  30  10   0   0
KINGSVILLE        86  51  58  38  61  /  10  40  20   0   0
NAVY CORPUS       79  53  60  45  59  /  10  40  30   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 6 AM TO 3 PM CST MONDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

&&

JR/76...AVIATION
Hazardous weather outlook, Dec 9, 5:56 AM CST, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
556 AM CST SUN DEC 9 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-101200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
556 AM CST SUN DEC 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG WILL BE POSSIBLE THROUGH MID MORNING. VISIBILITIES MAY
BE TEMPORARILY REDUCED AT TIMES.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
TONIGHT AS A COLD FRONT MOVES INTO THE REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG OFFSHORE WINDS AND BUILDING SEAS WILL QUICKLY DEVELOP AFTER A
COLD FRONTAL PASSAGE EARLY MONDAY. A GALE WATCH IS IN EFFECT FOR THE
NEAR AND OFFSHORE WATERS ON MONDAY. SMALL CRAFT ADVISORIES WILL ALSO
BE NEEDED FOR AREA BAYS AND WATERWAYS.

LOW RELATIVE HUMIDITY ALONG WITH STRONG NORTHERLY WINDS MAY LEAD TO
ELEVATED FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTH TEXAS ON
MONDAY.

FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS THE NORTHERN BRUSH
COUNTRY AND VICTORIA CROSSROADS REGION MONDAY AND TUESDAY NIGHTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TB/RH

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 3:51 AM CSTGale WatchCRP11 hr
Dec 9, 9:31 AM CSTSmall Craft AdvisoryCRP42 hr
Dec 9, 2:51 PM CSTWind AdvisoryCRPKleberg, Nueces, San Patricio21 hr

Nearby

Gale Warnings in Texas, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.